Algebraic Topology and General Topology

[1] A Survey of Computations of Homotopy Groupes of Spheres and Cobordisms

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43837

35, 2010.11
[ Download ] [ 2019-12-24 21:01:12 uploaded by xuzhouli ] [ 1297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Persistent spectral graph

Rui Wang Michigan State University Duc Duy Nguyen University of Kentucky Guowei Wei Michigan State University

Combinatorics Data Analysis, Bio-Statistics, Bio-Mathematics Algebraic Topology and General Topology mathscidoc:2103.06001

Int J Numer Meth Biomed Engng, 36, 2020.4
[ Download ] [ 2021-03-04 12:07:08 uploaded by wangru25 ] [ 1197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Symplectic Flatness and Twisted Primitive Cohomology

Li-Sheng Tseng University of California, Irvine Jiawei Zhou Yau Mathematical Sciences Center, Tsinghua University

Differential Geometry Symplectic Geometry Algebraic Topology and General Topology mathscidoc:2209.10001

The Journal of Geometric Analysis, 32, (282), 2022.8
[ Download ] [ 2022-09-19 17:06:01 uploaded by jiaweiz1990 ] [ 1165 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Discrete Morse Theory on Digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China Shing-Tung Yau Department of Mathematics, Harvard University, Cambridge MA 02138, USA

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06004

Pure and Applied Mathematics Quarterly
[ Download ] [ 2022-07-07 15:55:54 uploaded by yonglin ] [ 1133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Negatively curved bundles in the Igusa stable range

Mauricio Bustamante INSTITUT FUR MATHEMATIK,UNIVERSITAT AUGSBURG Francis Thomas Farrell YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA Yi Jiang YAU MATHEMATICAL SCIENCES CENTER,TSINGHUA UNIVERSITY,BEIJING,CHINA

Algebraic Topology and General Topology mathscidoc:2204.44007

Journal of Topology, 13, 175-186, 2019.11
[ Download ] [ 2022-04-26 14:50:12 uploaded by Yi_Jiang ] [ 1114 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Witten-Morse functions and Morse inequalities on digraphs

Yong Lin Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Chong Wang School of Mathematics, Renmin University of China, Beijing 100872, China; School of Mathematics and Statistics, Cangzhou Normal University, 061000 China

Combinatorics Algebraic Topology and General Topology mathscidoc:2207.06006

arXiv, 2021.8
[ Download ] [ 2022-07-07 16:14:28 uploaded by yonglin ] [ 1086 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Metric topology on the moduli space

Jialong Deng Mathematisches Institut, Georg-August-Universität, Göttingen, Germany

Algebraic Topology and General Topology mathscidoc:2206.44001

Applied General Topology, 22, (1), 11-15, 2021.4
[ Download ] [ 2022-06-21 16:23:38 uploaded by dengjl ] [ 1059 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Differential Graded Algebras Over Some Reductive Group

Jin Cao Yau Mathematical Sciences Center

K-Theory and Homology Algebraic Topology and General Topology mathscidoc:2204.20001

Homology, Homotopy and Applications, 21, 2019.2
[ Download ] [ 2022-04-24 23:12:20 uploaded by JinCao ] [ 1053 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Cubic forms, anomaly cancellation and modularity

Fei Han National University of Singapore Ruizhi Huang Chinese Academy of Sciences Kefeng Liu University of California at Los Angeles, Weiping Zhang Nankai University

Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Algebraic Topology and General Topology mathscidoc:2110.10001

46, 2021.10
[ Download ] [ 2021-10-19 21:54:58 uploaded by hrzsea ] [ 1031 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Homology of path complexes and hypergraphs

Alexander Grigoryan Rolando Jimenez Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43699

2019.3
[ Download ] [ 2019-12-24 20:50:48 uploaded by yaust ] [ 884 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Metric Lie groups admitting dilations

Enrico Le Donne Department of Mathematics and Statistics, University of Jyväskylä, Finland; and Dipartimento di Matematica, Università di Pisa, Italy Sebastiano Nicolussi Golo Dipartimento di Matematica, Università di Padova, Italy

Differential Geometry Algebraic Topology and General Topology mathscidoc:2203.10001

Arkiv for Matematik, 59, (1), 125-163, 2021.5
[ Download ] [ 2022-03-11 10:41:59 uploaded by arkivadmin ] [ 718 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the uniqueness of the smooth structure of the 61-sphere

GUOZHEN Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43836

arXiv preprint arXiv:1601.02184, 2016.1
[ Download ] [ 2019-12-24 21:01:09 uploaded by xuzhouli ] [ 685 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Some extensions in the Adams spectral sequence and the 51stem

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43835

Algebraic & Geometric Topology, 18, (7), 3887-3906, 2018.12
[ Download ] [ 2019-12-24 21:01:07 uploaded by xuzhouli ] [ 657 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the E2-term of the bo-Adams spectral sequence

Agnes Beaudry Mark Behrens Prasit Bhattacharya Dominic Culver Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43833

arXiv preprint arXiv:1702.00230
[ Download ] [ 2019-12-24 21:01:01 uploaded by xuzhouli ] [ 656 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The special fiber of the motivic deformation of the stable homotopy category is algebraic

Bogdan Gheorghe Guozhen Wang Fudan University Zhouli Xu University of California at San Diego

Category Theory Algebraic Topology and General Topology Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) arXiv subject: Algebraic Topology (math.AT) mathscidoc:2105.04001

2018.9
[ Download ] [ 2021-05-25 04:52:15 uploaded by xuzhouli ] [ 630 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Hurewicz images of real bordism theory and real JohnsonWilson theories

Guchuan Li XiaoLin Danny Shi Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43832

Advances in Mathematics, 342, 67-115, 2019.1
[ Download ] [ 2019-12-24 21:00:58 uploaded by xuzhouli ] [ 608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Stringc structures and modular invariants

Ruizhi Huang Chinese Academy of Sciences Fei Han National University of Singapore Haibao Duan Chinese Academy of Sciences

Differential Geometry Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:2109.10001

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 374, (5), 3491–3533, 2021.5
[ Download ] [ 2021-09-01 15:07:43 uploaded by hrzsea ] [ 599 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] The algebraic Atiyah-Hirzebruch spectral sequence of real projective spectra

Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43834

arXiv preprint arXiv:1601.02185, 2016.1
[ Download ] [ 2019-12-24 21:01:04 uploaded by xuzhouli ] [ 587 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] On characteristic numbers of 24 dimensional string manifolds

Fei Han National University of Singapore Ruizhi Huang Chinese Academy of Sciences

Differential Geometry Geometric Analysis and Geometric Topology Algebraic Topology and General Topology mathscidoc:2112.10001

2021.9
[ Download ] [ 2021-12-06 12:35:12 uploaded by hrzsea ] [ 584 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Motivic stable homotopy and the stable 51 and 52 stems

Daniel C Isaksen Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43831

Topology and its Applications, 190, 31-34, 2015.8
[ Download ] [ 2019-12-24 21:00:55 uploaded by xuzhouli ] [ 550 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Regular circle actions on 2-connected 7-manifolds

Yi Jiang Institute of Mathematics, Chinese Academy of Sciences,Beijing,China

Algebraic Topology and General Topology mathscidoc:2204.44001

J. London Math. Soc., 90, 373-387, 2014.5
[ Download ] [ 2022-04-20 14:41:46 uploaded by Yi_Jiang ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A torus theorem for homotopy nilpotent loop spaces

Cristina Costoya Universidade da Coruña Jérôme Scherer École polytechnique fédérale de Lausanne (EPFL) Antonio Viruel Universidad de Málaga

Algebraic Topology and General Topology mathscidoc:1912.43005

Arkiv for Matematik, 56, (1), 53-71, 2018
[ Download ] [ 2019-12-04 09:29:15 uploaded by arkivadmin ] [ 534 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Motives for an elliptic curve

Jin Cao Yau Mathematical Sciences Center

Algebraic Topology and General Topology Algebraic Geometry mathscidoc:2204.44006

Math Ann, 372, 2018.5
[ Download ] [ 2022-04-24 23:09:23 uploaded by JinCao ] [ 528 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] The doubling metric and doubling measures

János Flesch Department of Quantitative Economics, Maastricht University, The Netherlands Arkadi Predtetchinski Department of Economics, Maastricht University, The Netherlands Ville Suomala Department of Mathematical Sciences, University of Oulu, Finland

Algebraic Topology and General Topology mathscidoc:2203.44002

Arkiv for Matematik, 58, (2), 2020.11
[ Download ] [ 2022-03-11 09:51:07 uploaded by arkivadmin ] [ 502 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] On a cohomology of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43644

Journal of Homotopy and Related Structures, 11, (2), 209-230, 2016.6
[ Download ] [ 2019-12-24 20:47:04 uploaded by yaust ] [ 489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved